Skip to Content

Join the 'Lower Back Pain' group to help and get support from people like you.

Lower Back Pain Questions

 Clear

We found 95 questions associated with the 'Lower Back Pain' topic.

Mirena - I have had the iud in for 2 1/2 years now 2 weeks ago I had bad cramps with no period only?

Posted 18 Sep 2014 by Rvalisto 1 answer

... discharge with lower back pain it was like that for one week, then I started getting brown discharge and yesterday I started bleeding and today it's worst with cramp. Is that normal?

Tramadol made me sleep over 14 hrs?

Posted 13 Jul 2014 by Hubiscus Flower 4 answers

OK so I read someone on this site got tramadol for lower back pain too. I didn't or hasn't helped with pain really, but it did make me sleep for almost 16hrs :-( . Also I noticed for me its more like taking a happy pill and so I shared this odd experience with some ppl, and they said ...

Taking Xarelto cause stiffness in lower back pain?

Posted 13 Jan 2018 by apcp 3 answers

Back pain associated with xarelto?

Posted 24 Dec 2014 by hamtownman 12 answers

I started taking xarelto over a year ago. I started having lower back pain several months ago. I am a 66 year old male and realize that it is certainly possible that the back pain is not a side effect of xarelto. I also am aware that back pain is not an unusual side effect with the drug. My ...

Ciprofloxacin - Does Cipro cause lower back pain?

Posted 24 Jul 2017 by Anne1075 1 answer

On a 10 day dose for diverticulitis and only 2 days left. I am still in agony with a pain in my lower back left side, near to where the kidneys are. I don't know if this is a side effect of the Cipro or is it that this tablet isn't clearing my infection. The pain is really bad, other pain ...

Am on Xarelto as I was diagnosed with AF there years ago. The other meds taken with this drug are...

Posted 13 May 2018 by Pobble17 0 answers

... flecainide acetate and bisoprolol, am also taking lanzoprazole. I suffer from severe lower back pain and stiffness getting out of bed or after sitting for a period of time. Not sure if it is caused by the Xarelto or one of the other medicines or a combination. Can anyone else comment?

Are rare side-effects of Shingrix likely to be encountered more severely with the second dose?

Posted 24 Apr 2018 by Drugscr 0 answers

I am concerned that the severe side-effects I experienced from my first Shingrix vaccine (debilitating lower back pain, painful axillary lymph nodes, great toe joint pain) in addition to a very sore, hot vaccination site may re-occur or be worse with the second dose/injection. In your experience, ...

Can I use Voltaren gel for lower back pain? Is it better to use a heating pad or ice and how soon?

Posted 3 Jun 2017 by GiGiGreen 1 answer

I have a pain in my lower back and want to use Voltaren gel on it but I didn't know if I should follow it up with an ice pack or follow up with a heating pad and which one is better or does it affect the treated area at all? How soon after putting the Voltaren on can I use the heating pad or ...

I am taking a low dose (20mg) of fluoxetine (Prozac), can I take 50 mg of tramadol safely?

Posted 4 Oct 2017 by Shelley Ember 1 answer

I will not be taking the tramadol everyday, only as needed for lower back pain due to arthritis. I take the fluoxetine 20 mg 5 days a week only.

Scared the nerve pain won’t go away?

Posted 11 Jan 2018 by AML12118 1 answer

I have severe lower back pain that’s radiating down my legs. What is radiating down my leg are these awful painful spasms. I uncontrollably move my foot in weird directions, my leg uncontrollably shakes & hurts. I understand it’s nerve pain from the doctor . Does nerve pain act like ...

Anyone taking Keytruda and had flu shot followed with muscle/joint pain?

Posted 28 Nov 2017 by NARJAR 0 answers

I have an infusion every 3 weeks and in between infusions I had a flu shot. About 3 days later a nasty lower back pain. Not sure if related to the flu shot.

Anyone having lower back pain while on Viibryd?

Posted 24 Sep 2017 by maxeen 2 answers

This med has changed my life mentally. I have not felt this way in almost 30 years. I am a 68 yr young female. I have been on this med over 3 months. Unfortunately I have had a back ache since 2 weeks after starting this med. Please help!

Page 1 2 3 4 5 6 7 Next

Ask a Question

Search this Group